Recent Articles


Fri Mar 28

1 Bilel KRICHEN
Relative essential spectra involving relative demicompact unbounded linear operators
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 546-556
2 Haijun CAO | Fang LI | Mianmian ZHANG
Constructing pointed Hopf algebra by Ore-extensions
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 252-262
3 Peyman SALIMI | Pasquale VETRO
A result of suzuki type in partial G-metric spaces
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 274-284
4 Hacer ŞENGÜL | Mikail ET
On lacunary statistical convergence of order α
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 473-482
5 Yuanyuan MENG | Yanying WANG
Involutions with fixed point set RP(2m) ⊔ P(2m, 2n + 1)
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 331-342
6 Yuexu ZHAO
Asymptotic properties of the moment convergence for NA sequences
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 301-312
7 Chunyuan DENG
On the invertibility of Hilbert space idempotents
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 523-536
8 Youfa LI | Shouzhi YANG
A class of multiwavelets and projected frames from two-direction wavelets
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 285-300
9 Shuxia FENG | Taishun LIU
Uniformly starlike mappings and uniformly convex mappings on the unit ball Bn
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 435-443
10 Ling ZHANG | Dafeng ZUO
The super-bihamiltonian reduction on C∞(1, OSP(1|2))
Acta Mathematica Scientia, Volume 34, Issue 2, March 2014, Pages 537-545